A unified approach to multilevel sample selection models

Ogundimu, Emmanuel and Hutton, Jane (2016) A unified approach to multilevel sample selection models. Communications in Statistics - Theory and Methods, 45 (9). pp. 2592-2611. ISSN 0361-0926

Full text not available from this repository. (Request a copy)
Official URL: https://doi.org/10.1080/03610926.2014.887108


We propose a unified approach for multilevel sample selection models using a generalized result on skew distributions arising from selection. If the underlying distributional assumption is normal, then the resulting density for the outcome is the continuous component of the sample selection density and has links with the closed skew-normal distribution (CSN). The CSN distribution provides a framework which simplifies the derivation of the conditional expectation of the observed data. This generalizes the Heckman’s two-step method to a multilevel sample selection model. Finite-sample performance of the maximum likelihood estimator of this model is studied through a Monte Carlo simulation.

Item Type: Article
Uncontrolled Keywords: Closed skew-normal distribution, Neck disability index, Selection distribution, Unit and item non response
Subjects: G300 Statistics
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: Becky Skoyles
Date Deposited: 30 Nov 2018 14:58
Last Modified: 10 Oct 2019 17:19
URI: http://nrl.northumbria.ac.uk/id/eprint/36998

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics